# SDR ASAA2017022419933

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 24,194 hours, 7,024 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN AREA ON WIRE HARNESS J9 AT FAN 3 O'CLOCK POSITION.  ACFT GROUNDED. ACCOMPLISHED FIBERGLASS TAPE WITH LOCKWIRE REPAIR ON 3 O'CLOCK STRUT J9 HARNESS, ON T3 PROBE SECTION, FWD OF CONNECTOR DP0901 IAW AMM 70-70-01-350-801-F00. ACCOMPLISHED NR 2 ENGINE FADEC SYSTEM TEST. NO FAULTS IAW AMM 73-21-00-700-802-F00.
